Differentiation operator and series of Dirichlet type
Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 759-766
Cet article a éte moissonné depuis la source Math-Net.Ru
New results are obtained concerning the representation of analytic functions by means of Dirichlet series by using the spectral properties of a boundary problem for a differentiation operator.
@article{MZM_1969_6_6_a11,
author = {A. P. Khromov},
title = {Differentiation operator and series of {Dirichlet} type},
journal = {Matemati\v{c}eskie zametki},
pages = {759--766},
year = {1969},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a11/}
}
A. P. Khromov. Differentiation operator and series of Dirichlet type. Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 759-766. http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a11/